MAUDE Adverse Event Report: AMERICAN MEDICAL SYSTEMS, INC. (SAN JOSE) SUREFLEX FIBERS; POWERED LASER SURGICAL INSTRUMENT

AMERICAN MEDICAL SYSTEMS, INC. (SAN JOSE) SUREFLEX FIBERS; POWERED LASER SURGICAL INSTRUMENT
Model Number S-LLF200TG
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/17/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using a surgical fiber during a laser lithotripsy procedure, the aiming beam from the fiber could no longer be visualized.The fiber was replaced and the procedure completed using a second surgical fiber.At the end of the case, the staff noticed three small burn areas on the surgical drape, and it was noted that at no time did the staff smell an odor that would have indicated burning and there was no observation of a flame noted by the staff.There was no patient and/or user injury reported.

Brand Name
SUREFLEX FIBERS
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
AMERICAN MEDICAL SYSTEMS, INC. (SAN JOSE)
3070 orchard drive
san jose CA 95134
MDR Report Key6904629
Report Number2937094-2017-00858
Device Sequence Number461432
Product Code GEX
UDI-Device Identifier00878953000145
UDI-Public00878953000145
Combination Product (Y/N)N
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/12/2020
Device Model NumberS-LLF200TG
Device Catalogue NumberS-LLF200TG
Device Lot Number703A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2017
Initial Report FDA Received Date09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1